# SDR SIMA20180217005

- Difficulty date: February 17, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- Aircraft time: 32,401 hours, 27,529 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602043
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR FORWARD TRIM EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE EMEGENCY LIGHT IAW AMM 33-50-09, OPS CHECKED GOOD.
